# SDR AWXA200700353

- Difficulty date: March 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 30,462 hours, 12,400 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9DM6A
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - DIVR - DURING APPROACH, THE CREW DISCOVERED THE RIGHT BRAKE PRESSURE INDICATED 500 PSI - 3000 PSI.  THE CREW DIVERTED TO LAX, DECLARED AN EMERGENCY.  THE PAX DID NOT BRACE.  THE LANDING WAS UNEVENTFUL.  MX REPLACED 62GG ALTERNATE BRAKE TRANSDUCER IAW AMM 32-44-18.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
